# SDR EIAA970210

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC13AP4E9657
- Condition: Out Of Adj
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - RIGHT AILERON REQUIRES EXTRA PRESSURE FOR RIGHT TURNS.  RIGGED AILERON LOST MOTION PER MM 27-11-00, OPS CHECK OK.  (M)
